# SDR USAA950570

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336US
- Make and model: Boeing 737301
- Aircraft serial: 23233
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 540
- Part time: 27,235 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 1.25 INCH CRACK, 5.25 INCH BY 2 INCH CORRODED AREA BS 540, RBL 6.5 (LOWER FLANGE OF KEEL BEAM).  REPAIRED PER EA 5369-20 EA 39273 EA 39272.  CORROSION TASK NR C53-212-01.  CORROSION LEVEL 2. (M)
